Translator Disclaimer
2008 Integral operators in spaces of bounded, almost periodic, and almost automorphic functions
Gaston M. N'Guérékata, Alexander Pankov
Differential Integral Equations 21(11-12): 1155-1176 (2008).

Abstract

In this paper we consider integral operators on the real line and derive certain sufficient conditions under which the operators act as bounded linear operators between the spaces of Stepanov bounded functions. Next, we find conditions that insure the operators act between spaces of Stepanov almost periodic, or between spaces of Stepanov almost automorphic, functions. We apply these results to ordinary differential equations and obtain the existence and uniqueness of bounded, almost periodic, and almost automorphic solutions.

Citation

Download Citation

Gaston M. N'Guérékata. Alexander Pankov. "Integral operators in spaces of bounded, almost periodic, and almost automorphic functions." Differential Integral Equations 21 (11-12) 1155 - 1176, 2008.

Information

Published: 2008
First available in Project Euclid: 14 December 2012

zbMATH: 1224.45021
MathSciNet: MR2482500

Subjects:
Primary: 47B38
Secondary: 34C27, 43A60, ‎45P05‎, 47G10

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.21 • No. 11-12 • 2008
Back to Top